# SDR 99ZZZX4516

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111WB
- Make and model: Lear 35LEAR
- Aircraft serial: 003
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shut-Off Valve
- Condition: Misinstalled
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A RECENT 300/600 HOUR INSPECTION, THE HYDRAULIC FIREWALL SHUT-OFF VALVES WERE FOUND WIRED BACKWARDS.  WHEN THE LEFT FIREWALL T-HANDLE WAS PULLED, THE RT HYDRAULIC SHUT-OFF VALVE WOULD CLOSE AND VISA VERSA.
